Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 67, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 2, 2008, 9:22 PM CDT for Vernon County, Missouri. It took effect at May 4, 2008, 4:25 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2008, 9:22 PM CDT (02:22 UTC)
- In effect from
- May 4, 2008, 4:25 AM CDT
- Expired
- May 4, 2008, 7:55 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Osage River at Horton (HTNM7).
- Action stage
- 39 ft
- Minor stage
- 41 ft
- Moderate stage
- 45 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06917060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 030222 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 922 PM CDT FRI MAY 02 2008 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY .HEAVY RAINFALL OVER THE LITTLE OSAGE RIVER BASIN THURSDAY NIGHT AND EARLY FRIDAY MORNING WILL CAUSE A SIGNIFICANT RISE IN THE RIVER LEVEL NEAR HORTON MISSOURI THROUGH SATURDAY AFTERNOON...BEFORE BEGINNING TO FALL ON SUNDAY. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-031422- /O.NEW.KSGF.FL.W.0067.080503T2024Z-080505T2327Z/ /HTNM7.1.ER.080503T2024Z.080504T0600Z.080504T2327Z.NO/ 922 PM CDT FRI MAY 02 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE LITTLE OSAGE RIVER NEAR HORTON. * FROM SATURDAY AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM FRIDAY THE STAGE WAS 33.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 42.2 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE OSAGE RIVER BASIN. $$ JLT
4 follow-up statements
000 WGUS83 KSGF 031249 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 749 AM CDT SAT MAY 03 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY .HEAVY RAINFALL UPSTREAM IN EASTERN KANSAS ON THURSDAY EVENING HAS CAUSED RIVER LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-040349- /O.EXT.KSGF.FL.W.0067.080504T0400Z-080506T0100Z/ /HTNM7.1.ER.080504T0400Z.080504T1200Z.080505T0100Z.NO/ 749 AM CDT SAT MAY 03 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * FROM THIS EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 AM SATURDAY THE STAGE WAS 38.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 41.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE OSAGE RIVER BASIN. $$
000 WGUS83 KSGF 031840 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 140 PM CDT SAT MAY 03 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY .RECENT HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-040940- /O.EXT.KSGF.FL.W.0067.080504T0142Z-080506T0000Z/ /HTNM7.1.ER.080504T0142Z.080504T1200Z.080505T0000Z.NO/ 140 PM CDT SAT MAY 03 2008 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * FROM THIS EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:45 PM SATURDAY THE STAGE WAS 39.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 41.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE OSAGE RIVER BASIN. $$
000 WGUS83 KSGF 040027 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 727 PM CDT SAT MAY 03 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY .RECENT HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-041527- /O.EXT.KSGF.FL.W.0067.080504T0925Z-080506T0840Z/ /HTNM7.1.ER.080504T0925Z.080504T1800Z.080505T0840Z.NO/ 727 PM CDT SAT MAY 03 2008 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * FROM LATE TONIGHT TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM SATURDAY THE STAGE WAS 40.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AND CONTINUE TO RISE TO NEAR 41.6 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE OSAGE RIVER BASIN. $$
000 WGUS83 KSGF 041255 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 755 AM CDT SUN MAY 04 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY .THE RIVER HAS REACHED ITS CREST AND WILL SLOWLY FALL FOR THE NEXT SEVERAL DAYS. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-041325- /O.CAN.KSGF.FL.W.0067.000000T0000Z-080506T0840Z/ /HTNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 755 AM CDT SUN MAY 04 2008 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE OSAGE RIVER NEAR HORTON. * AT 6:45 AM SUNDAY THE STAGE WAS 40.2 FEET. * FLOOD STAGE IS 41.0 FEET. * IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE OSAGE RIVER BASIN. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 2, 6:08 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 2, 6:08 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 608 PM CDT FRI MAY 2 2008 ...UPDATE TO AVIATION... .DISCUSSION... NICE...DRY WEATHER ON TAP FOR THE WEEKEND WITH UNSETTLED WEATHER RETURNING TO START THE WORK WEEK. CONCERNS IN THE SHORT TERM DEAL WITH PRECIP CHANCES TONIGHT...ALONG WITH TEMPERATURES OVER THE WEEKEND. THEN PRECIP CHANCES ONCE AGAIN NEXT WEEK. SHORT TERM (TONIGHT THROUGH MONDAY MORNING)... CURRENTLY...COLD FRONTAL SYSTEM LOOKS TO BE PRETTY MUCH THROUGH THE CWA THIS AFTERNOON WITH SURFACE LOW CURRENTLY SITUATED OVER CENTRAL IOWA. WINDS REALLY HAVE NOT SHIFTED TO THE NORTHWEST BEHIND THE FRONT...MAINTAINING A SOUTHWEST FLOW. BUT DEW POINTS HAVE REALLY DROPPED OFF INTO THE UPPER 30S/LOW 40S ACROSS SOUTHEAST KANSAS AND MOST OF THE MISSOURI OZARKS. ONLY MOISTURE LEFT LOOKS TO BE OUR FAR EASTERN COUNTIES FROM WEST PLAINS TO MAYBE VICHY. KEPT A LOW END CHANCE POP IN FOR THESE AREAS THIS AFTERNOON TO COVER ANY POSSIBLE AFTERNOON CONVECTION THAT MAY POP UP. FOR THE MOST PART THOUGH...PRECIP CHANCES LOOK TO BE OVER AS DRIER AIR CONTINUES TO MOVE IN FROM THE WEST AND SOUTHWEST. BY THIS EVENING...SURFACE LOW FORECAST TO MOVE NORTHEAST INTO SOUTHERN MICHIGAN AND OUR SURFACE WINDS BECOME MORE NORTHWESTERLY. MODELS SHOWING FAIRLY COLD 850MB TEMPERATURES MOVING IN FROM THE NORTHWEST...DROPPING FROM +6C THIS MORNING TO -2C SATURDAY MORNING. SHOULD KEEP GUSTY NORTHWEST WINDS GOING OVERNIGHT. DID FOLLOW MORE THE COLDER MET GUIDANCE ON TEMPERATURES FOR THE WEEKEND AS WE STAY IN THIS COLD AIR AND NORTHWEST FLOW THROUGH SATURDAY EVENING. SURFACE HIGH PRETTY MUCH RIGHT OVER THE CWA SUNDAY MORNING AND THIS SHOULD BE OUR COLDEST DAY. SEVERAL LOCATIONS LOOK TO GET CLOSE TO FREEZING SUNDAY MORNING. CONTINUED FROST POSSIBILITY IN THE HWO AND LATER SHIFTS WILL NEED TO EVALUATE THE POSSIBILITY OF A FROST ADVISORY FOR SUNDAY MORNING. SURFACE HIGH MOVES OFF TO THE EAST SUNDAY AFTERNOON AND WE START TO PICK UP A SOUTHERLY FLOW. A BEAUTIFUL DAY IS ON TAP SUNDAY WITH TEMPERATURES RISING INTO THE UPPER 60S/LOW 70S. CLAYCOMB LONG TERM (MONDAY THROUGH FRIDAY)... MOISTURE RETURN COMMENCES ACROSS THE SOUTHERN AND CENTRAL PLAINS ON MONDAY AND TUESDAY AS SURFACE HIGH SHIFTS EAST INTO THE TENNESSEE VALLEY AND LEE TROUGH DEEPENS OVER SOUTHEAST COLORADO. BOTH THE GFS AND ECMWF ARE IN AGREEMENT WITH RESPECT TO GENERATING A CUTOFF LOW NEAR THE BAJA MONDAY MORNING...AND BOTH MODELS GENERATE SOME LIGHT PRECIP AS EARLY AS MONDAY MORNING WHEN WARM AIR ADVECTION PATTERN SETS UP OVER THE REGION. FOR NOW HAVE INCLUDED SOME LOWER END PRECIP CHANCES MAINLY WEST OF SPRINGFIELD ON MONDAY...GRADUALLY SHIFTING CHANCES TO THE EAST ON TUESDAY...SIMILAR TO PREVIOUS FORECASTS. THE 12Z GFS HAS TRENDED MORE TOWARD THE LATEST ECMWF WITH THE EASTWARD MOVEMENT OF THE UPPER LOW INTO THE SOUTHERN PLAINS ON WEDNESDAY NIGHT AND THURSDAY...SO WILL CONTINUE STORM CHANCES AROUND 30-40 PERCENT UNTIL 00Z FRIDAY. WITH ASSOCIATED SURFACE FRONT APPEARING TO STALL OVER THE AREA THROUGH SATURDAY...WILL KEEP SOME PRECIP CHANCES IN THE FORECAST THROUGH THE REST OF THE EXTENDED. DO NOT SEE MUCH VARIANCE FROM NORMAL TEMPERATURES IN THE EXTENDED. MAIN ADJUSTMENT WAS TO INCREASE MIN TEMPS SLIGHTLY TO ACCOUNT FOR INCREASING MOISTURE AHEAD OF LATE WEEK STORM SYSTEM. TERRY && .AVIATION... FOR THE 00Z TAFS...GUSTY WINDS SHOULD SUBSIDE SOMEWHAT AFTER SUNSET AT THE SURFACE BUT SHOULD STILL REMAIN STEADY AT AROUND 10 KTS TONIGHT. SOME MID LEVEL CLOUDS ON SATELLITE TO AFFECT THE TERMINAL LOCATIONS HOWEVER EXPECTING STRATUS DECK TO REMAIN TO THE NORTH AND WEST OF THE TERMINAL LOCATIONS. COULD SEE MORE GUSTY WINDS ON SATURDAY AS MIXING BEGINS BY MID MORNING. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 2, 8:11 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 811 PM CDT FRI MAY 2 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 811 PM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. COLD TEMPERATURES ARE AGAIN EXPECTED SATURDAY NIGHT WITH LOW IN THE MID TO UPPER 30S POSSIBLE. WITH A CLEAR SKY AND LIGHT WIND...SOME PATCHY FROST WILL BE POSSIBLE... ESPECIALLY OVER CENTRAL MISSOURI. UNSETTLED WEATHER RETURNS MONDAY AND WILL PERSIST THROUGH THE WEEK AS AN ACTIVE PATTERN SETS UP. SEVERAL ROUNDS OF THUNDERSTORM ACTIVITY ARE EXPECTED ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, May 2, 3:33 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 AM TSTM WND DMG CHESTNUTRIDGE 36.84N 93.25W
05/02/2008 CHRISTIAN MO AMATEUR RADIO
TWO BARNS BLOWN DOWN...ROOF BLOW OFF A MODULAR HOME...AND
TWO TREES DOWN IN THE CHESTNUTRIDGE AREA. CORRECTED TIME
&&
EWISELocal storm report, May 2, 3:35 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG CHESTNUTRIDGE 36.84N 93.25W
05/02/2008 CHRISTIAN MO AMATEUR RADIO
TWO BARNS BLOWN DOWN...ROOF BLOW OFF A MODULAR HOME...AND
TWO TREES DOWN IN THE CHESTNUTRIDGE AREA. CORRECTED TIME
&&
EWISELocal storm report, May 2, 3:50 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TSTM WND DMG 2 N BRONSON 37.92N 95.07W
05/01/2008 BOURBON KS POST OFFICE
A FEW POWERLINES DOWN AND SOME MINOR DAMAGE TO A BARN AND
SOME OUT BUILDINGS.
1001 PM HAIL 7 NW UNIONTOWN 37.92N 95.07W
05/01/2008 E1.00 INCH BOURBON KS LAW ENFORCEMENT
1005 PM TORNADO 5 NW UNIONTOWN 37.90N 95.04W
05/01/2008 BOURBON KS LAW ENFORCEMENT
UNCONFIRMED TORNADO REPORTED TO SHERIFFS OFFICE.
0306 AM TSTM WND GST 1 W WEST MINERAL 37.28N 94.94W
05/02/2008 E60.00 MPH CHEROKEE KS EMERGENCY MNGR
60 MPH WINDS REPORTED WITH PEA SIZE HAIL.
0310 AM TSTM WND DMG 5 NW COLUMBUS 37.22N 94.91W
05/02/2008 CHEROKEE KS EMERGENCY MNGR
SEVERAL POWER POLES DOWN ACROSS COUNTY ROAD.
0320 AM TSTM WND DMG COLUMBUS 37.17N 94.84W
05/02/2008 CHEROKEE KS EMERGENCY MNGR
BRIEF POWER OUTAGES OCCURRED AND SEVERAL TREE LIMBS TO 4
INCHES IN DIAMETER ARE DOWN.
0350 AM TSTM WND GST JOPLIN 37.08N 94.51W
05/02/2008 E70.00 MPH JASPER MO LAW ENFORCEMENT
WINDS OF 50 TO 70 MPH REPORTED ACROSS JASPER COUNTY WITH
HAIL TO PEA SIZE.
0408 AM TSTM WND GST JOPLIN 37.08N 94.51W
05/02/2008 E60.00 MPH JASPER MO AMATEUR RADIO
AT THE INTERSECTION OF HIGHWAY 32 AND MAIN STREET.
0411 AM TSTM WND GST CRESTLINE 37.17N 94.70W
05/02/2008 E60.00 MPH CHEROKEE KS AMATEUR RADIO
0420 AM TSTM WND DMG PINEVILLE 36.59N 94.38W
05/02/2008 MCDONALD MO LAW ENFORCEMENT
PEA SIZE HAIL AND SMALL LIMBS DOWN IN TOWN.
0424 AM TSTM WND DMG 3 N STOCKTON 37.74N 93.80W
05/02/2008 CEDAR MO LAW ENFORCEMENT
TREES DOWN AND MINOR WIND DAMAGE REPORTED TO AN OUT
BUILDING AT THE INTERSECTION OF HIGHWAYS J AND N.
0436 AM TSTM WND GST MONETT 36.92N 93.93W
05/02/2008 M63.00 MPH BARRY MO AWOS
WIND GUST MEASURED AT THE MUNICIPAL AIRPORT.
0448 AM TSTM WND DMG WHEATLAND 37.95N 93.40W
05/02/2008 HICKORY MO LAW ENFORCEMENT
SHED DESTROYED...POWERPOLE KNOCKED DOWN AND A WINDOW
BLOWN OUT OF THE SCHOOL.
0452 AM TSTM WND DMG 2 S MONETT 36.89N 93.93W
05/02/2008 BARRY MO AMATEUR RADIO
LARGE TREE DOWN ACROSS THE INTERSECTION OF POWERLINE ROAD
AND COUNTY ROAD 1090.
0500 AM TSTM WND GST 4 W SHELL KNOB 36.63N 93.71W
05/02/2008 E60.00 MPH BARRY MO EMERGENCY MNGR
60 MPH WIND GUSTS WEST OF SHELL KNOB.
0505 AM TSTM WND DMG 3 SE SHELL KNOB 36.60N 93.60W
05/02/2008 BARRY MO AMATEUR RADIO
TREES DOWN ACROSS HIGHWAY 39.
0505 AM TSTM WND DMG 5 S JENKINS 36.71N 93.69W
05/02/2008 BARRY MO DEPT OF HIGHWAYS
TREES DOWN ON HIGHWAY 76.
0520 AM TSTM WND DMG MONETT 36.92N 93.93W
05/02/2008 BARRY MO EMERGENCY MNGR
POWERLINES DOWN AND POWER OUT IN TOWN.
0528 AM TSTM WND DMG BRANSON 36.64N 93.22W
05/02/2008 TANEY MO PUBLIC
NUMEROUS TREES DOUWN ACROSS TOWN BLOCKING TRAFFIC ON
HIGHWAY 76 WESTBOUND.
0528 AM TSTM WND DMG HOLLISTER 36.62N 93.22W
05/02/2008 TANEY MO AMATEUR RADIO
TREES 2 TO 3 FOOT IN DIAMETER AND POWERLINES DOWN. DAMAGE
TO MOBLIE HOMES NO INJURIES REPORTED.
0530 AM TSTM WND DMG PURDY 36.82N 93.92W
05/02/2008 BARRY MO TRAINED SPOTTER
TREES DOWN AND POWER OUTAGES REPORTED.
0533 AM TSTM WND GST HOLLISTER 36.62N 93.22W
05/02/2008 E70.00 MPH TANEY MO AMATEUR RADIO
0533 AM TSTM WND GST 3 E SPRINGFIELD 37.20N 93.23W
05/02/2008 E65.00 MPH GREENE MO AMATEUR RADIO
0534 AM TSTM WND GST NIXA 37.04N 93.29W
05/02/2008 E60.00 MPH CHRISTIAN MO TRAINED SPOTTER
0539 AM TSTM WND DMG FORSYTH 36.68N 93.12W
05/02/2008 TANEY MO LAW ENFORCEMENT
SEVERAL TREES DOWN.
0540 AM TSTM WND DMG CHESTNUTRIDGE 36.84N 93.25W
05/02/2008 CHRISTIAN MO AMATEUR RADIO
TWO BARNS BLOWN DOWN...ROOF BLOW OFF A MODULAR HOME...AND
TWO TREES DOWN IN THE CHESTNUTRIDGE AREA. CORRECTED TIME
0540 AM TSTM WND DMG OZARK 37.02N 93.21W
05/02/2008 CHRISTIAN MO NWS EMPLOYEE
SEVERAL POWER POLES DOWN. POWER OUT TO MUCH OF THE AREA.
0545 AM TSTM WND DMG OLDFIELD 36.98N 93.04W
05/02/2008 CHRISTIAN MO AMATEUR RADIO
REPORTS OF OUTBUILDING DAMAGED AND DEBRIS SCATTERED
ACROSS A FIELD.
0545 AM TSTM WND DMG SPARTA 37.00N 93.08W
05/02/2008 CHRISTIAN MO BROADCAST MEDIA
MINOR STRUCTURAL DAMAGE TO AT LEAST ONE HOME.
0546 AM TSTM WND GST ELDRIDGE 37.83N 92.75W
05/02/2008 E60.00 MPH LACLEDE MO TRAINED SPOTTER
0551 AM TSTM WND DMG 3 SW WALNUT SHADE 36.70N 93.23W
05/02/2008 TANEY MO AMATEUR RADIO
BILLBOARD DOWN ACROSS THE NORTH BOUND LANE OF HIGHWAY 65
NORTH OF HIGHWAY F.
0552 AM TSTM WND GST BRADLEYVILLE 36.78N 92.91W
05/02/2008 E60.00 MPH TANEY MO PUBLIC
PEA SIZE HAIL ALSO REPORTED.
0556 AM TORNADO 2 SSE GOODHOPE 36.88N 92.79W
05/02/2008 DOUGLAS MO NWS STORM SURVEY
TORNADO RATED EF0. DAMAGE WAS LIMITED TO TREES.
INTERMITTENT DAMAGE PATH ABOUT 7 MILES LONG AND 250 YARDS
WIDE. MAX WINDS 80 MPH. TOUCHDOWN WAS NEAR HIGHWAY AJ
ABOUT A HALF MILE EAST OF HWY 76. LIFTED SOUTHWEST OF AVA
NEAR THE INTERSECTION OF HWY 76 AND CR 76 508.
0557 AM TSTM WND GST FORDLAND 37.16N 92.94W
05/02/2008 E75.00 MPH WEBSTER MO AMATEUR RADIO
0558 AM TSTM WND DMG BRADLEYVILLE 36.78N 92.91W
05/02/2008 TANEY MO TRAINED SPOTTER
TREE DOWN ACROSS HIGHWAY 76.
0558 AM TSTM WND DMG GOODHOPE 36.91N 92.81W
05/02/2008 DOUGLAS MO AMATEUR RADIO
SEVERAL LARGE TREES DOWN. POSSIBLE INJURY REPORTED WITH
PERSON TRAPPED BETWEEN TREES.
0558 AM TSTM WND DMG 6 E MARSHFIELD 37.34N 92.80W
05/02/2008 WEBSTER MO AMATEUR RADIO
OUT BUILDING DESTROYED.
0600 AM TSTM WND GST BRUNER 37.01N 92.99W
05/02/2008 E65.00 MPH CHRISTIAN MO AMATEUR RADIO
0600 AM TORNADO AVA 36.95N 92.66W
05/02/2008 DOUGLAS MO NWS STORM SURVEY
TORNADO RATED AS AN EF 0. BRIEF TORNADO TOUCHDOWN IN THE
NORTHEAST PORTION OF AVA. LESS THAN A QUARTER OF A MILE
LONG AND 100 YARDS WIDE. MAX WIND SPEED ESTIMATED AT 80
MPH. WIND DAMAGE TO THE SQUARE IN AVA WAS CONSIDERED TO
BE STRAIGHT LINE WIND DAMAGE.
0602 AM TSTM WND DMG AVA 36.95N 92.66W
05/02/2008 DOUGLAS MO AMATEUR RADIO
DAMAGE TO SCHOOL REPORTED IN TOWN.
0602 AM TSTM WND DMG 4 SW AVA 36.91N 92.71W
05/02/2008 DOUGLAS MO AMATEUR RADIO
TREES TWISTED AND BROKEN OFF AND BARN DAMAGE. REPORTED AT
THE INTERSECTION OF HIGHWAYS 76 AND KK.
0605 AM TORNADO AVA 36.95N 92.66W
05/02/2008 DOUGLAS MO EMERGENCY MNGR
NUMEROUS BUILDINGS IN DOWN TOWN SEVERELY DAMAGED OR
DESTROYED. VEHICLE MOVEMENT IS SEVERLY LIMITED DUE TO
DEBRIS. NO INJURIES REPORTED AT THIS TIME.
0605 AM TSTM WND DMG AVA 36.95N 92.66W
05/02/2008 DOUGLAS MO AMATEUR RADIO
SEVERAL BUILDINGS IN THE TOWN SQUARE REPORTED HEAVILY
DAMAGE.
0607 AM TSTM WND GST AVA 36.95N 92.66W
05/02/2008 E56.00 MPH DOUGLAS MO AMATEUR RADIO
WINDOW BLOWN OUT OF THE COURT HOUSE. POWER REPORTED OUT
IN TOWN.
0610 AM TSTM WND DMG DUNCAN 37.28N 92.69W
05/02/2008 WRIGHT MO AMATEUR RADIO
OUT BUILDINGS DAMAGED.
0618 AM TSTM WND GST HARTVILLE 37.25N 92.51W
05/02/2008 E60.00 MPH WRIGHT MO EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN WITH DAMAGE TO A BUILDING
REPORTED AS WELL.
0623 AM TSTM WND GST NORWOOD 37.11N 92.41W
05/02/2008 E80.00 MPH WRIGHT MO AMATEUR RADIO
SEVERAL TREES REPORTED DOWN.
0628 AM TSTM WND DMG 4 E NORWOOD 37.11N 92.34W
05/02/2008 WRIGHT MO EMERGENCY MNGR
ROOF BLOWN OFF OF OUT BUILDING AT THE INTERSECTION OF
HIGHWAYS 60 AND Y.
0635 AM TSTM WND DMG 3 S MOUNTAIN GROVE 37.09N 92.26W
05/02/2008 WRIGHT MO EMERGENCY MNGR
ROOF REPORTED OFF A HOME ALONG WITH NUMEROUS TREES DOWN
AND TWISTED. TREES AND OUT BUILDINGS DAMAGED ACROSS THE
SOUTHERN PORTION OF THE COUNTY.
0640 AM TSTM WND DMG 3 SW CABOOL 37.09N 92.14W
05/02/2008 TEXAS MO LAW ENFORCEMENT
TREES DOWN AND A BARN DAMAGED.
0650 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
05/02/2008 E0.88 INCH PULASKI MO EMERGENCY MNGR
0652 AM TSTM WND GST FORT LEONARD WOOD 37.71N 92.16W
05/02/2008 E70.00 MPH PULASKI MO EMERGENCY MNGR
0655 AM TSTM WND GST HOUSTON 37.33N 91.96W
05/02/2008 E60.00 MPH TEXAS MO AMATEUR RADIO
0711 AM TSTM WND DMG 3 N ROLLA 37.99N 91.77W
05/02/2008 PHELPS MO TRAINED SPOTTER
TREE LIMBS DOWN
0725 AM TSTM WND DMG 1 SW EMINENCE 37.14N 91.37W
05/02/2008 SHANNON MO LAW ENFORCEMENT
TREES DOWN ON HIGHWAY E.
0732 AM TSTM WND DMG 2 N EMINENCE 37.18N 91.36W
05/02/2008 SHANNON MO LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 19.
0742 AM TSTM WND DMG 2 WSW WILLOW SPRINGS 36.98N 92.00W
05/02/2008 HOWELL MO LAW ENFORCEMENT
TREES DOWN ON HIGHWAY Z.
0742 AM TSTM WND DMG 3 SW POTTERSVILLE 36.67N 92.07W
05/02/2008 HOWELL MO LAW ENFORCEMENT
TREE DOWN ON POWER LINES.
0742 AM TSTM WND DMG 1 NE MYRTLE 36.52N 91.25W
05/02/2008 OREGON MO LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 142.
&&
EWISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:15 PM CDT | River Flood Watch | SGF | Vernon | 2 hr |
| May 3, 3:33 AM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 28 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.